MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION INOGEN MINI ICD VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number D011
Medical Device Problem Codes High impedance (1291); Delayed Charge Time (2586)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited high out of range shock impedance measurements.The involved right ventricular (rv) lead is a non boston scientific product.The patient was further evaluated and boston scientific technical services (ts) noted increased charge times and the device at elective replacement indicator (eri).Reprogramming options were discussed with the health care professional (hcp).No adverse patient effects were reported.At this time, this device system remains in service.
 
Event or Problem Description
 
Event or Problem Description
It was reported that this implantable cardioverter defibrillator (icd) exhibited high out of range shock impedance measurements.The involved right ventricular (rv) lead is a non boston scientific product.The patient was further evaluated and boston scientific technical services (ts) noted increased charge times and the device at elective replacement indicator (eri).Reprogramming options were discussed with the health care professional (hcp).Further information was received that this device was explanted due to normal battery depletion (nbd).No adverse patient effects were reported.

Brand Name
INOGEN MINI ICD VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key18991894
Report Number2124215-2024-18669
Device Sequence Number15350998
Product Code LWS
UDI-Device Identifier00802526533808
UDI-Public00802526533808
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P960040/S306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/23/2017
Device Model NumberD011
Device Catalogue NumberD011
Device Lot Number102543
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer03/14/2024
Not provided
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date04/01/2024
04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age39 YR
Patient SexFemale